# SDR DL73E970442

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545410224
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL ZERO FLOOR BEAM OF THE WING CENTER SECTION IS CRACKED AT F.S. 663.  NO CRACKS WERE FOUND IN THE WEB.  THE CRACK IS TYPCAL PER BOEING SERVICE BULLETIN 737-57-1210.  ER/A 304926-14 AUTHORIZES THE SERVICE BULLETIN REPAIR FOR THIS CONDITION.
